Skip to content
More medication
avatar
jmorr posted:
Good morning all!!
Been awhile since i've posted. First off i just want to say to anyone living on the eastern coast that my prayers are with you if you have been affected by this storm.....Mother Nature is a bugger!!..Well, last time i reported, i was taking a medication to replace my antidepressant called VIIBRYD...it didnt work as it upset my tummy so bad i had to stop....So, now i am on trazodone......I have come to the conclusion that the older medications that have been around for ever, are the best.....These newer medications either get pulled from the market, have the worst side effects or just make you plain crazy....so, hopefully this will work for me.....but man, they are strong...I only take a half of a 50mg right before bed and it knocks me out....I am so sensitive to meds that i have to be careful....But, im keeping my fingers crossed that this helps with the sleep and the depression......well, all, dont forget to change your clocks back tonight and i hope that all of you have an awesome day!!!
Reply
 
avatar
booch007 responded:
Sounds like you got a fit here! That is good and starting small and if needed later can inch up. Less is more in my book too.

Good that things are better, nothing like a good mights slepp. Nancy B


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
371 of 398 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.